# SDR AALA202502058130

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 67,330 hours, 39,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000520A
- Part serial: 010H00003268
- Condition: False Activation
- Location: Zone 100
- Part time: 68,163 hours, 35,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AN UNCOMMANDED EVACUATION HORN IN FLIGHT AND THAT THE QRH RESET PROCEDURE WAS UNSUCCESSFUL. FLIGHT DECK OVERHEAD EVACUATION SWITCH IN CAPTAIN ONLY POSITION FOR THE DURATION OF THE FLIGHT. MAINTENANCE REPLACED THE EVACUATION COMMAND PUSHBUTTON SWITCH PER ESPM 20-45-22. MAINTENANCE ALSO REPLACED THE #1 CIDS DIRECTOR PER AMM 23-73-34. (AALA202502058130) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
